×

zbMATH — the first resource for mathematics

Some properties of Gamma-limits of integral functionals. (English) Zbl 0474.49016

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
49K40 Sensitivity, stability, well-posedness
49Q15 Geometric measure and integration theory, integral and normal currents in optimization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Anzellotti - M. Giaquinta,Funzioni BV e tracce, to appear.
[2] Ambrosetti, A.; Sbordone, C., Γ-convergenza e G-convergenza per problemi non lineari di tipo ellittico, Boll. Un. Mat. Ital., 12-A, 5, 352-362 (1976) · Zbl 0345.49004
[3] Babuska, I., Solution of interface problems by homogenization, SIAM J. Math. Anal., 7, 603-634 (1976) · Zbl 0343.35022
[4] I. Babuska,Homogenization and its applications. Mathematical and computational problems, Proc. Symp. Numerical Solution of Partial Diff. Equat., III, Maryland (1975), Acad. Press, 1976, pp. 89-116.
[5] A. Bamberger,Approximation des coefficients d’opérateurs elliptiques, stable pour la G-convergence, Rapport interne, Ecole Polytechnique, 1977.
[6] Bakbalov, N., Averaging of partial differential equations with rapidly oscillating coefficients, Soviet Math. Dokl., 16, 351-355 (1975) · Zbl 0331.35009
[7] Bensoussan, A.; Lions, J. L.; Papanicolau, G., Sur quelques phénomènes asymptotiques stationnaires, C. R. Acad. Sc. Paris, 281, 89-94 (1975) · Zbl 0309.35007
[8] A. Bensoussan - J. L. Lions - G. Papanicolau,Asymptotic Methods in Periodic Structures, North Holand, 1978
[9] Boccardo, L.; Dolcetta, I. Capuzzo, G-convergenza e problema di Dirichlet unilaterale, Boll. Un. Mat. Ital., 12, 115-123 (1975) · Zbl 0337.35023
[10] Boccardo, L.; Marcellini, P., Sulla convergenza delle soluzioni di disequazioni variazionali, Annali Mat. Pura Appl., 110, 137-159 (1976) · Zbl 0333.35030
[11] Buttazzo, G., Su una definizione generale dei Γ-limiti, Boll. Un. Mat. Ital., 14-B, 5, 722-744 (1977) · Zbl 0445.49016
[12] Carriero, M.; Pascali, E., Γ-convergenza di integrali non negativi maggiorati da funzionali del tipo dell’area, Ann. Univ. Ferrara, VII, 24, 51-64 (1978) · Zbl 0408.49018
[13] Carbone, L., Sur la Γ-convergence des integrales du type de l’énergie à gradient borné, J. Math. Pures Appl., 56, 1-1 (1977)
[14] Carbone, L., Γ-convergence d’integrales sur des fonctions avec des contraintes sur le gradient, Comm. in P.D.E., 2, 6, 627-651 (1977) · Zbl 0357.49020
[15] Carbone, L.; Sbordone, C., Un teorema di compattezza per la Γ-convergenza di funzionali non coercitivi, Rend. Acc. Naz. Lincei, 6, VIII, 744-748 (1977) · Zbl 0392.49009
[16] Dal Maso, G., Alcuni teoremi sui Γ limiti di misure, Boll. Un. Mat. Ital., 15-B, 5, 182-192 (1978) · Zbl 0388.28006
[17] De Giorgi, E., Sulla convergenza di alcune successioni di integrali del tipo dell’area, Rend. Mat. Roma, 8, 277-294 (1975) · Zbl 0316.35036
[18] De Giorgi, E., Γ-convergenza e G-convergenza, Boll. Un. Mat. Ital., 14-A, 213-220 (1977) · Zbl 0389.49008
[19] De Giorgi, E.; Franzoni, T., Su un tipo di convergenza variazionale, Rend. Acc. Naz. Lincei Roma, 58, 6, 842-850 (1975) · Zbl 0339.49005
[20] De Giorgi, E.; Letta, G., Une notion générale de convergence faible pour des fonctions croissantes d’ensemble, Annali Sc. Norm. Sup. Pisa, 4, 61-69 (1977) · Zbl 0405.28008
[21] De Giorgi, E.; Spagnolo, S., Sulla convergenza degli integrali dell’energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., 8, 391-411 (1973) · Zbl 0274.35002
[22] Ekeland, I.; Temam, R., Analyse convexe et problèmes variationnels (1974), Gauthier-Villars: Dunod, Gauthier-Villars · Zbl 0281.49001
[23] Joly, J. L., Une famille de topologies sur l’ensemble des fonctions convexes pour lesquelles la polarité est bicontinue, J. Math. Pures Appl., 52, 421-441 (1973) · Zbl 0282.46005
[24] Joly, J. L.; De Thelin, F., Convergence of convex integrals in L, J. Math. Anal. Appl., 54, 230-244 (1976) · Zbl 0338.47023
[25] J. L. Lions,Sur quelques questions d’analyse, de mécanique et de control optimal, Univ. de Montreal, 1976. · Zbl 0339.49003
[26] J. L. Lions,Asymptotic behaviour of solutions of variational inequalities with highly oscillating coefficients, Lecture Notes in Math. 503, Springer, (1976), pp. 30-55.
[27] Marcellini, P., Su una convergenza di funzioni convesse, Boll. Un. Mat. Ital., 8, 137-158 (1973) · Zbl 0282.47014
[28] Marcellini, P., Un teorema di passaggio al limite per la somma di funzioni convesse, Boll. Un. Mat. Ital., 11, 107-12 (1975) · Zbl 0309.47033
[29] Marcellini, P., Periodic solutions and homogenization of non linear variational problems, Annali di Matem. Pura Appl., 7, 4, 139-152 (1978) · Zbl 0395.49007
[30] Marcellini, P.; Sbordone, C., An approach to the asymptotic behaviour of elliptic-parabolic operators, J. Math. Pures Appl., 56, 157-182 (1977) · Zbl 0319.35013
[31] Marcellini, P.; Sbordone, C., Homogenization of Non-Uniformly Elliptic Operators, Applicable Analysis, 8, 101-113 (1978) · Zbl 0406.35014
[32] Marcellini, P.; Sbordone, C., Sur quelques questions de G-convergence et d’homogénéisation non linéaire, Comptes Rendus Ac. Sc. Paris, 284, 535-537 (1977) · Zbl 0353.49015
[33] Marino, A.; Spagnolo, S., Un tipo di approssimazione dell’operatore D_i(a_ijD_j)con operatori D_j(βD_j), Ann. Scuola Norm. Sup. Pisa, 23, 657-673 (1969) · Zbl 0187.35305
[34] Matzeu, M., Su un tipo di continuità dell’operatore sub-differenziale, Boll. Un. Mat. Ital., 14-B, 5, 480-490 (1977) · Zbl 0376.28004
[35] Modica, L.; Mortola, S., Un esempio di Γ-convergenza, Boll. Un. Mat. Ital., 14-B, 5, 285-299 (1977) · Zbl 0356.49008
[36] Modica, L.; Mortola, S., La Γ-convergenza di una famiglia di funzionali ellittici, Boll. Un. Mat. Ital., 14-A, 5, 526-529 (1977) · Zbl 0364.49006
[37] C. B. Morrey,Multiple integrals in the Calculus of Variations, Springer, 1966. · Zbl 0142.38701
[38] Moscariello, G., Su una convergenza di successioni di integrali del Calcolo delle Variazioni, Rend. Acc. Naz. Lincei, 61, 5, 368-375 (1976) · Zbl 0373.49002
[39] Mosco, U., Convergence of convex sets and of solutions of variational inequalities, Advances in Math., 3, 510-585 (1969) · Zbl 0192.49101
[40] U. Mosco,An introduction to the approximate solution of variational inequalities, Corso C.I.M.E., II Ciclo 1971, Ed. Cremonese, 1973, pp. 499-685.
[41] F. Murat,Sur l’homogeneisation d’inéquations elliptiques du 2éme ordre, relatives au convexe K(ψ_1, ψ_2)=v ∈ H_0^1(Ω): ψ_1≤v≤ψ_2 p.p.dans Ω, to appear.
[42] Sanchez Palencia, E., Un type de perturbations singulières dans les problèmes de transmission, C. R. Acad. Sc. Paris, 268, A, 1200-1202 (1969) · Zbl 0172.38602
[43] Sanchez Palencia, E., Comportement limite d’un problème de transmission à travers une plaque mince et faiblement conductrice, C. R. Acad. Sci Paris, 270, A, 1026-1028 (1970) · Zbl 0189.41503
[44] Sanchez Palencia, E., Solutions périodiques par rapport aux variables d’espace et applications, C. R. Acad. Sc. Paris, 271, A, 1129-1132 (1970) · Zbl 0201.43401
[45] Sanchez Palencia, E., Equations aux dérivées partielles dans un type de milieux hétérogènes, C. R. Acad. Sc. Paris, 272, 1410-1411 (1971) · Zbl 0224.35083
[46] Sanchez Palencia, E., Comportement local et macroscopique d’un type de milieux physiques hétérogènes, Int. J. Engng. Sc., 12, 331-351 (1974) · Zbl 0275.76032
[47] Sanchez Palencia, E., Problèmes de perturbations liés aux phénomènes de conduction à travers des couches minces de grande résistivité, J. Math. Pures Appl., 53, 251-270 (1974) · Zbl 0273.35007
[48] Sbordone, C., Sulla G-convergenza di equazioni ellittiche e paraboliche, Ricerche di Mat., 24, 76-136 (1975) · Zbl 0348.35007
[49] Sbordone, C., Su alcune applicazioni di un tipo di convergenza variazionale, Ann. Scuola Norm. Sup. Pisa, 2, 617-638 (1975) · Zbl 0317.49012
[50] Sbordone, C., Sur une limite d’integrales polynômiales du calcul des variations, J. Math. Pures Appl., 56, 67-77 (1977) · Zbl 0307.49012
[51] Serrin, J., On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc., 101, 139-167 (1961) · Zbl 0102.04601
[52] Spagnolo, S., Sul limite delle soluzioni di problemi di Cauchy relativi all’equazione del calore, Ann. Scuola Norm. Sup. Pisa, 21, 657-699 (1967) · Zbl 0153.42103
[53] Spagnolo, S., Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa, 22, 577-597 (1968) · Zbl 0174.42101
[54] Spagnolo, S., Some convergence problems, Symp. Math. Conv. Alta Mat., Roma, Marzo 1974, 18, 391-398 (1976)
[55] S. Spagnolo,Convergence in energy for elliptic operators, Proc. 3-rd Symp. Numer. Sol. P.D.E., Maryland, (1976), pp. 469-498.
[56] Spagnolo, S., Convergence of parabolic equations, Boll. Un. Mat. Ital., 14-B, 5, 547-568 (1977) · Zbl 0356.35042
[57] L. Tartar,Quelques remarques sur l’homogénéisation, Université de Paris-Sud/Orsay, 1976.
[58] L. Tartar,Convergence d’operateurs differentiels, Analisi convessa e applicazioni, Quaderni dei gruppi di ricerca matematica del C.N.R., Ist. Mat. G. Castelnuovo, Roma.
[59] Whitney, H., On totally differentiable and smooth functions, Pacific J. Math., 1, 143-159 (1951) · Zbl 0043.05803
[60] Marcellini, P.; Sbordone, C., Relaxation of non convex variational problems, Rend. Acc. Naz. Lincei, Ser. VIII, vol. LXIII, 5, 341-344 (1977) · Zbl 0408.49017
[61] Marcellini, P.; Sbordone, C., Dualità e perturbazione di funzionali integrali, Ric. di Mat., 26, 383-421 (1977) · Zbl 0393.49007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.